# SDR XN0A1266

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,817 hours, 34,205 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 GENERATOR OFF LIGHT CAME ON AFTER BLOCK-OUT.  ITEM TRANSFERRED TO DMI 5730 IAW ENA MEL 24-11-01 CAT-B.  NR 1 GENERATOR DISCONNECTED IAW  A300 AMM 24-00-00.  PLACARDS INSTALLED.  REMOVED AND REPLACED NR 1 GEN AS PER A300 MM 24-21-11, GROUND CHECK NORMAL DMI CLEARED.
